DOI 10.1016/j.annder.2018.12.001
[Necrotic leg ulcers after topical application of chlormethine].
Аннотация
BACKGROUND
Topical chlormethine has been widely used in the early stages of mycosis fungoides for many years. Cutaneous reactions (skin irritation and itch) are the most frequent adverse effects. Herein we report a rare side effect: severe necrotic leg ulcers.
PATIENTS AND
METHODS
An 82-year-old woman with a history of high blood pressure developed hyperalgesic necrotic ulcers on the lower limbs following local trauma one month after initiation of topical chlormethine (Valchlor®) to treat mycosis fungoides. Aetiological examination showed moderate peripheral arterial disease which, while constituting an aggravating factor, did not account fully for these skin ulcers. Moreover, drug-induced ulcer was suspected on account of the chronology. Dermal corticoids and topical treatment were prescribed in place of chlormethine and led to a favourable outcome.
CONCLUSION
Incrimination of chlormethine was based on the chronological and semiological criteria. This is the first published case of leg ulceration induced by Valchlor®.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.